MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA RIST; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA RIST; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number 106F-071-95
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis #(b)(4): equipment used: vis (m-85519), 203cm ruler (m-83360) as found condition: the rist 071 catheter was returned within a shipping box and a plastic bio-pouch.Visual inspection/damage location details: no damage was found with the rist 071 catheter hub.The rist 071 catheter body was found separated/broken at the strain relief, 4.0cm from the proximal end of the catheter hub, retained by the inner wire.The rist 071 catheter body was found kinked at 14.5cm from the catheter distal tip.The rist 071 catheter distal marker/tip was found to be in good condition.Testing/analysis: none conclusion: based on the device analysis and reported information, the customer¿s ¿catheter separation/break¿ report was confirmed.As the rist 071 catheter body was found separated/broken at the strain relief.The catheter can become damaged if force is used during loading of the non-medtronic catheter into the rist or due to manipulation (e.G., excessive bending, twisting, or pushing).However, the cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving a rist catheter, it was noticed the hub was breaking when the technical was about to load the non-medtronic catheter back into the rist.There were no patient symptoms or complications associated with the event, and the patient outcome was reported as alive with no injury.Additional information received reported the breaking was completely at the hub where there was separation.The physician just tried to used the catheter it just broke.

Brand Name
RIST
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA
9775 toledo way
irvine,ca
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA
9775 toledo way
irvine,ca
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23342270
Report Number2029214-2025-02242
Device Sequence Number9460982
Product Code QJP
UDI-Device Identifier00763000541194
UDI-Public(01)00763000541194(17)271105(10)25821-01
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K211990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number106F-071-95
Device Catalogue Number106F-071-95
Device Lot Number25821-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown